# SDR C8GA20010002

- Difficulty date: January 30, 2001
- Submitted: February 5, 2001
- Operation: Air carrier
- Aircraft: N899AA
- Make and model: Boeing 727223
- Aircraft serial: 22015
- Aircraft time: 52,019 hours, 28,150 cycles
- System (JASC): 7933 · Engine Oil Temperature
- Part: Probe
- Part number: 56B17D
- Part serial: 72795
- Condition: Defective
- Location: Nr 2 Engine
- Component: Engine, Pwa
- Component part number: JT8D15A
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

FLIGHT 739 FROM KDEN TO KMCI, NUMBER 2 ENGINE OIL TEMP WENT INTO THE YELLOW BAND DURING CLIMBOUT FROM DEN.  AIR TURNBACK TO DEN.  REPLACED NR 2 ENGINE OIL TEMP BULB, OPS CHECK NORMAL ON ENG RUN.
